Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Irregular periods, pain, heavy bleeding. What is the permanent cure?

i have very irregular periods.and horrible pain with heavy bleeding for 4-5days n my period takes nearly 8 days to complete.i have used birth control pills under the guidance of a gynacologist for 6-8months.every thing was good for few months and again the problem has started once i stopped using them.i then tried homeopathi.i had the same facing it from around 4years.i eat everything healthy and do regular walking and few exercises too.plz help me.tell me a last date was on jan 2nd.i.e 2months 6days back.plz help me
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Geriatrics Specialist 's  Response
Hi there,

Thanks for writing to us,

Irregular and heavy periods are due to hormonal imbalance( estrogen and progesterone). As you are withdrawn from contraceptive pills your bodily change of hormones resulting in irregular periods.

It is advisable to use the oral contraceptive pills (composed of estrogen and progesterone)again, under gynaecologist guidance to regularize the periods once again.

Feel free to ask further questions,

Take care.

Answered: Mon, 11 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor